dc.creator | Oli, Abdi | |
dc.creator | Tilahun, Kelelaw | |
dc.creator | Reddy, G. V. | |
dc.date | 2020-12-07 | |
dc.date.accessioned | 2021-08-17T20:35:26Z | |
dc.date.available | 2021-08-17T20:35:26Z | |
dc.identifier | http://revistas.ufro.cl/ojs/index.php/cubo/article/view/2469 | |
dc.identifier | 10.4067/S0719-06462020000300351 | |
dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/174238 | |
dc.description | In this paper, we have evaluated three definite integrals involving the product of two hypergeometric functions and multivariable Aleph-function. Certain special cases of the main results are also pointed out. | en-US |
dc.format | application/pdf | |
dc.language | eng | |
dc.publisher | Universidad de La Frontera. Temuco, Chile. | en-US |
dc.relation | http://revistas.ufro.cl/ojs/index.php/cubo/article/view/2469/2026 | |
dc.rights | https://creativecommons.org/licenses/by-nc/4.0/ | en-US |
dc.source | CUBO, A Mathematical Journal; Vol. 22 No. 3 (2020); 351–359 | en-US |
dc.source | CUBO, A Mathematical Journal; Vol. 22 Núm. 3 (2020); 351–359 | es-ES |
dc.source | 0719-0646 | |
dc.source | 0716-7776 | |
dc.subject | Hypergeometric function | en-US |
dc.subject | Multivariable Aleph function | en-US |
dc.title | The Multivariable Aleph-function involving the Generalized Mellin-Barnes Contour Integrals | en-US |
dc.type | info:eu-repo/semantics/article | |
dc.type | info:eu-repo/semantics/publishedVersion | |